# SDR 2022FA0000664

- Difficulty date: October 28, 2022
- Submitted: November 3, 2022
- Operation: General aviation
- Aircraft: N513JB
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10135611
- Part serial: 2014040017
- Condition: Seized
- Location: Tailcone Area
- Part time: 3,873 hours, 2,215 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIQUE CONTROL # 2022F00433 ADD ON. UPON EVALUATION FROM TECHS, CAUSE WAS SEIZED CABIN AIR CYCLE MACHINE COMPRESSOR.
